Accessibility navigation


Items where Author is "Lindner, Dr Marko"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Chandler-Wilde, S., Chonchaiya, R. and Lindner, M. (2013) On the spectra and pseudospectra of a class of non-self-adjoint random matrices and operators. Operators and Matrices, 7 (4). pp. 739-775. ISSN 1848-9974 doi: 10.7153/oam-07-43

Chandler-Wilde, S., Chonchaiya, R. and Lindner, M. (2011) Eigenvalue problem meets Sierpinski triangle: computing the spectrum of a non–self–adjoint random operator. Operators and Matrices, 5 (4). pp. 633-648. ISSN 1846-3886

Chandler-Wilde, S. N. and Lindner, M. (2011) Limit operators, collective compactness, and the spectral theory of infinite matrices. Memoirs of the American Mathematical Society, 210. 989. ISSN 1947-6221

Chandler-Wilde, S. N. and Lindner, M. (2008) Sufficiency of Favard's condition for a class of band-dominated operators on the axis. Journal of Functional Analysis, 254 (4). pp. 1146-1159. ISSN 0022-1236 doi: 10.1016/j.jfa.2007.09.004

This list was generated on Wed Oct 1 13:58:41 2014 BST.

Page navigation